Jung Hun Han. One-sided Levy stable distribution
Submitted on: Jul 09, 2012, 04:27:06
Natural Sciences / Mathematics / Statistics
Description: In this paper, we show new representations of one-sided Levy stable distributions for irrational Levy indices of the type (p/q)^(l2/l1) which are not covered in  : for rational Levy indices. Furthermore, other equivalent representations for a distribution of a rational Levy index is described. We also give a simplest proof for the formulae which cover the cases for rational Levy indices. Finally we introduce the concepts of Levy smashing and Levy-smashed gamma stochastic processes.
The full-text article has been published in the "IntellectualArchive" journal , Vol.1, Num.3, July 2012, ISSN 1929-4700.
The Library of Congress (USA) reference page : http://lccn.loc.gov/cn2013300046.
To read the article posted on Intellectual Archive web site please click the link below.